Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Northern Indiana

August 29, 2022Fulton County, Henry County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Aug 29, 2022, 5:19 PM EDT for Fulton County, Henry County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2022, 5:19 PM EDT (21:19 UTC)
Expired
Aug 29, 2022, 6:00 PM EDT
In force
41 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, OH, Henry County, OH

The radar

The Northern Indiana radar (KIWX), 123 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 5:25 PM EDTTSTM WND DMGFayette, OHLARGE TREE LIMB BLOCKING A ROAD.
Aug 29, 5:44 PM EDTTSTM WND DMG2 W Denson, OHSEVERAL TREE LIMBS DOWN ON COUNTY ROAD 16-3 BETWEEN COUNTY ROADS T AND TU.
Aug 29, 5:50 PM EDTTSTM WND DMG3 Sw Assumption, OHLARGE WALNUT TREE DOWN IN YARD FALLING WEST TO EAST. BRANCHES FROM OTHER TREES FELL IN YARD WEST OF DOWNED TREE.
Aug 29, 5:55 PM EDTTSTM WND DMG2 Wsw Gallup, OHVARIOUS INSTANCES OF TREE DAMAGE AND POWER POLE DAMAGE WITH LINES IN THE ACROSS THE COUNTY INCLUDING AT THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 2:34 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS53 KIWX 292119
SVRIWX
OHC051-069-292200-
/O.NEW.KIWX.SV.W.0101.220829T2119Z-220829T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
519 PM EDT Mon Aug 29 2022

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Northern Henry County in northwestern Ohio...
  Fulton County in northwestern Ohio...

* Until 600 PM EDT.

* At 519 PM EDT, severe thunderstorms were located along a line
  extending from near Fayette to near Stryker, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Napoleon, Wauseon, Archbold, Swanton, Delta, Fayette, Liberty
  Center, Metamora, Lyons, Texas, Oakshade, Pettisville, Brailey,
  Zone, Seward, Ridgeville Corners, Gerald, Denson, Winameg and
  Assumption.

This includes Interstate 80 in Ohio between mile markers 23 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4142 8423 4143 8423 4143 8434 4151 8434
      4151 8438 4161 8438 4162 8440 4171 8440
      4172 8388 4140 8388
TIME...MOT...LOC 2119Z 267DEG 44KT 4172 8438 4144 8445 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NWS
2 follow-up statements
509 
WWUS53 KIWX 292139
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
539 PM EDT Mon Aug 29 2022

OHC051-069-292200-
/O.CON.KIWX.SV.W.0101.000000T0000Z-220829T2200Z/
Henry OH-Fulton OH-
539 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN HENRY AND FULTON COUNTIES...

At 539 PM EDT, severe thunderstorms were located along a line
extending from near Morenci to near Napoleon, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Napoleon, Wauseon, Archbold, Swanton, Delta, Liberty Center,
Metamora, Lyons, Texas, Oakshade, Pettisville, Brailey, Seward,
Ridgeville Corners, Gerald, Denson, Winameg, Assumption, Colton and
Elmira.

This includes Interstate 80 in Ohio between mile markers 26 and 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4142 8423 4143 8423 4143 8434 4158 8432
      4171 8431 4172 8388 4140 8388
TIME...MOT...LOC 2139Z 270DEG 36KT 4171 8414 4145 8420 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NWS
891 
WWUS53 KIWX 292200
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
600 PM EDT Mon Aug 29 2022

OHC051-069-292210-
/O.EXP.KIWX.SV.W.0101.000000T0000Z-220829T2200Z/
Henry OH-Fulton OH-
600 PM EDT Mon Aug 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND FULTON
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Ohio.

LAT...LON 4142 8423 4143 8423 4143 8434 4158 8432
      4171 8431 4172 8388 4140 8388
TIME...MOT...LOC 2200Z 267DEG 44KT 4172 8382 4146 8388 

$$

NWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 5:09 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 29, 5:09 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
509 PM EDT Mon Aug 29 2022

.SYNOPSIS...
Issued at 1111 AM EDT Mon Aug 29 2022

Rain and thunderstorms are expected this afternoon into the
evening period tonight. Expectation is a line of storms
associated with a cold frontal passage will move through the
forecast area from west to east this afternoon into the overnight
hours. There is high confidence in severe weather occurring west
of interstate 69, especially west of State Highway 13 in Indiana.
Damaging winds, heavy rain, and hail up to 1 inch in diameter are
possible threats in any severe storms. Heat indices will be in
the mid to upper 90s today, so some heat related illnesses are
possible if folks are outdoors for long periods of time. Dry
conditions prevail with highs in the 70s and low 80s for the
remainder of the work week.

&&

.UPDATE...
Issued at 450 PM EDT Mon Aug 29 2022

Line of strong storms located just west of Saginaw Bay in
Michigan southward through Grant County in Indiana and then drapes
westward through Fountain County Indiana. This line of storms will
continue to move eastward at about 30 to 35 knots. The main threat
with this line of storms is strong gusty winds, dangerous
lightning, heavy downpours, and localized nuisance
flooding/ponding. A severe thunderstorm watch continues until 8 PM
tonight at and east of this line of storms.

&&

.SHORT TERM...(This Afternoon through Tuesday)
Issued at 1111 AM EDT Mon Aug 29 2022

An active day today in the convective realm as warm,
uncomfortable, and muggy conditions, surface dew points in the
low to mid 70s, will help to fuel increases in chances of
thunderstorms this afternoon into the evening. At 15z, a line of
thunderstorms has developed over eastern Iowa, and western
Illinois and southwest Wisconsin. This activity will continue to
move eastward this afternoon and evening and is associated with a
cold front that is currently draped from northeast Wisconsin
southwest to northern Missouri and southeast Nebraska.

Surface instability and lift is more than adequate with current
values of around 3000 J/Kg but by later this afternoon a tongue of
4500 to 5000 J/Kg will spread northeast into the west and
northwestern portions of the CWA. Mid level lapse rates will range
from 7 to 7.5 degrees C/Km. The lifting mechanism will be the mid
level trough axis and the surface frontal boundary that will
transit eastward through this evening.

Shear is not overly impressive with this system, but will be
enough to make things interesting. Effective Bulk Shear values
will range 20 to 35 knots across the western portions of our CWA.
So with these ingredients in place this afternoon, there is pretty
good confidence in severe thunderstorms, especially for the
western half of the CWA. The SPC has the area basically west of
State Route 13 in Indiana and Berrien, Cass, and western St.
Joseph Counties in Michigan highlighted with an enhanced risk for
severe weather. For all other locations in the CWA, a slight risk
for severe storms is in place. The main threats will be strong
gusty winds, perhaps up to 60 mph, up to 1 inch in hail possible,
and with precipitable water values up to 2 inches there is a good
chance for heavy downpours. The good news is storm motion of
around 30 knots should keep flooding potential down, however
nuisance type flooding and road ponding will be likely with the
heavier downpours. An isolated tornado cannot be ruled out but any
occurrence would be within the area of enhanced risk.

The timing right now looks like we should see the previously
mentioned line of storms over western Illinois arrive in the
western portions of our CWA around 18z (2 PM EDT). Now, there is
the possibility as this feature moves closer a few scattered
storms may develop ahead of the line so will be monitoring for
that. The line of convection/frontal boundary is expected to move
relatively quickly and this would mean that we could be seeing the
main activity move eastward out of the area by 8 or 9 pm EDT time
frame. A few lingering showers and even a thunderstorm will still
be possible post frontal through the late night period and
morning hours.

By Tuesday afternoon drier and cooler air will be ushered in with
gusty winds in the wake of the frontal passage through the
remainder of the day. The increased winds will increase waves on
Lake Michigan which will increase swim risks for the Lake Michigan
beaches and may make boating a bit more difficult.

&&

.LONG TERM...(Tuesday Night through Sunday)
Issued at 1111 AM EDT Mon Aug 29 2022

Quieter weather pattern expected for the remainder of the forecast
period with mostly dry and near normal to slightly cooler than
normal temperatures expected through at least Sunday as high
pressure moves into the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 108 PM EDT Mon Aug 29 2022

Main aviation concern over the next 24 hours is the approaching
convection from IL. This line is expected to impact the KSBN
terminal around 20z with KFWA being impacted around 22z. While
convection impacts the terminal expect lowered ceilings, visby,
and variable gusty winds. Once convection moves through, a cold
front is expected to drop across the terminals overnight and shift
winds out of a northerly direction. Winds should remain below
10kt.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...Beach Hazards Statement through Tuesday evening for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 8 PM EDT Tuesday for LMZ043.

&&

UPDATE...Andersen
SYNOPSIS...Andersen
SHORT TERM...Andersen
LONG TERM...Andersen
AVIATION...CM

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 29, 3:00 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
300 PM EDT Mon Aug 29 2022

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-301900-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
300 PM EDT Mon Aug 29 2022 /200 PM CDT Mon Aug 29 2022/

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There are chances for showers and thunderstorms Tuesday morning east
of Interstate 69. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ043-301900-
New Buffalo MI to St Joseph MI-
300 PM EDT Mon Aug 29 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ046-301900-
Michigan City IN to New Buffalo MI-
300 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MIZ077-301900-
Berrien-
300 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

Lake Michigan beaches in Michigan and Indiana could see dangerous
waves and currents develop rapidly in and around thunderstorm
activity late this afternoon into the overnight hours. Those
visiting the beaches should monitor for quickly changing conditions
and heed the advice of lifeguards or beach patrol.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate swim risk for La Porte county beaches in Indiana
on Tuesday and Wednesday. Breaking waves and currents are expected.

There is a high swim risk for Berrien County beaches on Tuesday.
Life-threatening waves and currents are expected, and those visiting
the beaches should plan to stay out of the water. There is a
moderate swim risk on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

INZ003-301900-
La Porte-
200 PM CDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 528 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Rain and thunderstorms are likely this afternoon and evening. There
is high confidence in the threat for severe weather. Damaging winds,
heavy rain, and hail up to 1 inch in diameter are possible threats in
any severe storms. The best chance for severe storms will be through
8 pm EDT, with the threat diminishing as the storms move eastward
overnight.

Lake Michigan beaches in Michigan and Indiana could see dangerous
waves and currents develop rapidly in and around thunderstorm
activity late this afternoon into the overnight hours. Those
visiting the beaches should monitor for quickly changing conditions
and heed the advice of lifeguards or beach patrol.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate swim risk for La Porte county beaches in Indiana
on Tuesday and Wednesday. Breaking waves and currents are expected.

There is a high swim risk for Berrien County beaches on Tuesday.
Life-threatening waves and currents are expected, and those visiting
the beaches should plan to stay out of the water. There is a
moderate swim risk on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Andersen

In the hours before

Local storm report, Aug 29, 5:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 NNE FORT WAYNE        41.11N 85.11W
08/29/2022                   ALLEN              IN   AMATEUR RADIO

            8-10 TREE INCH LIMB DOWN, KIRKLAND AVE. NEAR
            CRESCENT AVE. TIME ESTIMATED VIA RADAR.

&&

MJ
Local storm report, Aug 29, 5:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     3 ESE ARCOLA            41.09N 85.23W
08/29/2022                   ALLEN              IN   AMATEUR RADIO

            4 INCH TREE LIMB DOWN, BASS ROAD NEAR SCOTT
            RD. TIME ESTIMATED VIA RADAR.

&&

MJ
Local storm report, Aug 29, 5:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     NEW HAVEN               41.07N 85.03W
08/29/2022                   ALLEN              IN   AMATEUR RADIO

            4 INCH TREE BRANCHES ON ROADWAY AND HOUSE,
            CANAL STREET EAST OF EBEN STREET.

&&

MJ
Local storm report, Aug 29, 5:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     GARRETT                 41.35N 85.14W
08/29/2022                   DE KALB            IN   TRAINED SPOTTER

            SILVER SCREEN OUTDOOR MOVIE THEATER HAS 1/2
            THE SCREEN TORN OUT ON SR 8 NORTH OF GARRETT
            INDIANA. TIME ESTIMATED VIA RADAR.

&&

MJ
Local storm report, Aug 29, 5:16 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 S FREMONT             41.73N 84.93W
08/29/2022                   STEUBEN            IN   TRAINED SPOTTER

            1 FOOT TREE BRANCHES DOWN IN SOUTH FREMONT.

&&

MJ
Local storm report, Aug 29, 5:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 W TURKEY LAKE         41.59N 85.19W
08/29/2022                   STEUBEN            IN   PUBLIC

            3 INCH BRANCH DOWN ON POWER LINE ON 1000W.
            TIME ESTIMATED VIA RADAR.

&&

MJ

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 2:35 AM EDTSpecial Weather StatementIWXVan Wert40 min
Aug 29, 5:12 AM EDTSpecial Weather StatementIWXVan Wert48 min
Aug 29, 10:00 AM EDTSpecial Weather StatementIWXHenry15 min
Aug 29, 4:42 PM EDTSevere Thunderstorm WarningIWXWilliams48 min
Aug 29, 5:04 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXDefiance, Paulding, Putnam, Van Wert41 min
Aug 29, 5:41 PM EDTSpecial Weather StatementIWXAllen, Henry, Putnam34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.